On equivariant p -harmonic maps
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, p. 25-72
@article{AIHPC_1998__15_1_25_0,
     author = {Fardoun, Ali},
     title = {On equivariant $p$-harmonic maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1998},
     pages = {25-72},
     zbl = {0919.58018},
     mrnumber = {1614611},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_1_25_0}
}
Fardoun, Ali. On equivariant $p$-harmonic maps. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, pp. 25-72. http://www.numdam.org/item/AIHPC_1998__15_1_25_0/

[1] A. Baldes, Stability and uniqueness properties of the equator map from a ball into an ellipsoid, Math. Z., Vol. 185, 1984, pp. 505-516. | MR 733770 | Zbl 0513.58021

[2] W.Y. Ding, Symmetric harmonic maps between spheres, Comm. Math. Phys., 1988, pp. 641-649. | MR 962492 | Zbl 0672.58009

[3] F. Duzaar, Regularity of p-harmonic maps into a closed hemisphere, Bolletino U.M.I., Vol. 7, 5-B, 1991, pp. 157-170. | MR 1110673 | Zbl 0737.49028

[4] F. Duzaar and M. Fuchs, On removable singularities of p-harmonic maps, Ann. Inst. Poincaré Anal. Non Linéaire, Vol. 7, 1990, pp. 385-405. | Numdam | MR 1138529 | Zbl 0715.49040

[5] J. Eells and L. Lemaire, Anoter report on harmonic maps, Bull. London Math. Soc., Vol. 20, 1988, pp. 385-524. | MR 956352 | Zbl 0669.58009

[6] J. Eells and A. Ratto, Harmonic maps and minimal immersions with symmetries, Annals of Math. Studies, Vol. 130, Princeton Univ. Press, 1993. | MR 1242555 | Zbl 0783.58003

[7] A. Fardoun, Sur le problème de Dirichlet pour les applications p-harmoniques de la boule dans l'ellipsoide, C. R. Acad. Sci., Paris, t. 321, Série I, 1995, pp. 1189-1194. | MR 1360781 | Zbl 0835.31007

[8] R. Hardt and F.H. Lin, Mapping minimizing the Lp norm of the gradient, Comm. Pure Appl. Math., Vol. 40, 1987, pp. 555-588. | MR 896767 | Zbl 0646.49007

[9] P. Hartman, Ordinary differential equations, J. Wiley, New York, 1964. | MR 171038 | Zbl 0125.32102

[10] J. Karcher and J.C. Wood, Non existence results and growth properties for harmonic maps and forms, J. Reine. Angew. Math., Vol. 353, 1984, pp. 165-180. | Zbl 0544.58008

[11] W. Jäger and H. Kaul, Rotationally symmetric harmonic maps from a ball into a sphere and the regularity problem for weak solutions of elliptic systems, J. Reine. Angew. Math., Vol. 343, 1983, pp. 146-161. | MR 705882 | Zbl 0516.35032

[12] O.A. Ladyzhenskaya and N.N. Uraltseva, Linear and quasilinear elliptic equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[13] J.P. Lasalle, Stability theory for ordinary differential equations, J. Differential Equations, Vol. 4, 1968, pp. 57-65. | MR 222402 | Zbl 0159.12002

[14] L. Lemaire, Applications harmoniques de surfaces riemanniennes, J. Differential Geometry, Vol. 13, 1978, pp. 51-78. | MR 520601 | Zbl 0388.58003

[15] A. Ratto, On the Dirichlet problem for harmonic maps into spheres or ellipsoids and equivariant harmonic maps from warped products, Bull. Soc. Math. Belgique, Vol. 41, 1989, 2-SERB, pp. 145-168. | MR 1022743 | Zbl 0686.58011

[16] R.T. Smith, Harmonic mappings of spheres, Amer. J. Math., 1975, pp. 364-384. | MR 391127 | Zbl 0321.57020

[17] X.W. Xu And P. C. Yang, A construction of m-harmonic maps of spheres, International Journal of Math., Vol. 4, No. 3, 1993, pp. 521-533. | MR 1228587 | Zbl 0786.58011